# SDR AALA202305044445

- Difficulty date: May 2, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N309PC
- Make and model: Boeing 737823
- Aircraft serial: 31258
- Aircraft time: 17,814 hours, 7,451 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Condition: Inoperative
- Location: Zone 500 - Lh Wi
- Stage of operation: AP
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLAP DISAGREE ON FINAL APPROACH INITIALLY CALLED FOR FLAPS 5 FLAPS WENT TO 5 BUT WE ONLY GOT FLAPS 1 AND 5 INDICATIONS ON SPEED TAPE. WHEN WE CALLED FOR FLAP 15 FLAPS STOPPED AT 12 AND WE NEVER GOT A SPEED BUG FOR 15 ON AIRSPEED TAPE. WE RAN ALTERNATE EXTEND CHECKLIST AND FLAPS DID EXTEND TO 15. AT THIS TIME ALSO GOTA 15 ON AIRSPEED TAPE. EMERGENCY WAS DECLARED INTO SFO. REMOVED AND REPLACED FLAP UNIT SWITCH S245.
